A much overlooked effect of chemotherapy for women is the loss of their eyelashes. Surveys compiled recently have shown that many women believe that it is the loss of their eyelashes and eyebrows rather than their hair that make them feel like they have lost their femininity, causing them to lose confidence in their appearance and suffer psychologically. Problems with self-esteem are understandably common within cancer patients, and as their bodies recover from the disease, so too must their confidence if they are to get back to living their life to the fullest.
Many recovering cancer patients have turned to Latisse in order to help stimulate growth of eyelashes and eyebrows, aiding their full recovery after chemo treatment. Latisse, which is a product from Allergan (the company who brought us botox) is the first FDA approved treatment of its kind, and has received large amounts of proponents and acclaim throughout the world of cosmetics since its launch.
Rose Martin, a recovering cancer patient said:
“I heard about Latisse from a friend of mine who had seen an article about it in a magazine. I went to ask my doctor about it and he prescribed the treatment for me. After just a few weeks I started to notice renewed growth and was absolutely delighted. It seems strange to many people that anyone who has been through such an horrific and physically traumatic disease like cancer would care so much about their appearance but once the chemo is over it’s so important to feel like things are finally getting back to normal again. Sometimes it’s the smallest things that make the biggest difference, especially in terms of confidence. I now feel like I’m ready to take on the world again, cancer free and confident like before.”
Although Latisse has not been specifically developed for those recovering from cancer, it has certainly seen a growing popularity in recent times and many people swear by the effects it can have in terms of both appearance and confidence. If you feel that you or somebody you know could benefit from the treatment, then contact your doctor who will be able to advise you further.